Volume 6, issue 2 (2002)

Download this article
For printing
Recent Issues

Volume 28
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Regenerating hyperbolic cone structures from Nil

Joan Porti

Geometry & Topology 6 (2002) 815–852
Bibliography
1 L Ben Abdelghani, Éspaces des représentations du groupe d'un noeud dans un groupe de Lie, thesis, Université de Bourgogne (1998)
2 G E Bredon, Introduction to compact transformation groups, Pure and Applied Mathematics 46, Academic Press (1972) MR0413144
3 M Boileau, J Porti, Geometrization of 3–orbifolds of cyclic type, Astérisque (2001) 208 MR1844891
4 M Boileau, B Leeb, J Porti, Uniformization of small 3–orbifolds, C. R. Acad. Sci. Paris Sér. I Math. 332 (2001) 57 MR1805628
5 M Boileau, B Leeb, J Porti, Geometrization of 3–dimensional orbifolds, Ann. of Math. $(2)$ 162 (2005) 195 MR2178962
6 M Boileau, B Leeb, J Porti, Geometrization of 3–dimensional orbifolds, Ann. of Math. $(2)$ 162 (2005) 195 MR2178962
7 R D Canary, D B A Epstein, P Green, Notes on notes of Thurston, from: "Analytical and geometric aspects of hyperbolic space (Coventry/Durham, 1984)", London Math. Soc. Lecture Note Ser. 111, Cambridge Univ. Press (1987) 3 MR903850
8 D Cooper, C D Hodgson, S P Kerckhoff, Three-dimensional orbifolds and cone-manifolds, MSJ Memoirs 5, Mathematical Society of Japan (2000) MR1778789
9 M Culler, Lifting representations to covering groups, Adv. in Math. 59 (1986) 64 MR825087
10 M Culler, P B Shalen, Varieties of group representations and splittings of 3–manifolds, Ann. of Math. $(2)$ 117 (1983) 109 MR683804
11 M Heusener, J Porti, E Suárez, Regenerating singular hyperbolic structures from Sol, J. Differential Geom. 59 (2001) 439 MR1916952
12 C Hodgson, Degeneration and Regeneration of Hyperbolic Structures on Three-Manifolds, PhD thesis, Princeton University (1986)
13 C D Hodgson, S P Kerckhoff, Rigidity of hyperbolic cone-manifolds and hyperbolic Dehn surgery, J. Differential Geom. 48 (1998) 1 MR1622600
14 S Kojima, Deformations of hyperbolic 3–cone-manifolds, J. Differential Geom. 49 (1998) 469 MR1669649
15 A Lubotzky, A R Magid, Varieties of representations of finitely generated groups, Mem. Amer. Math. Soc. 58 (1985) MR818915
16 J Porti, Torsion de Reidemeister pour les variétés hyperboliques, Mem. Amer. Math. Soc. 128 (1997) MR1396960
17 J Porti, Regenerating hyperbolic and spherical cone structures from Euclidean ones, Topology 37 (1998) 365 MR1489209
18 E Suárez, Poliedros de Dirichlet de 3–variedades cónicas y sus deformaciones, thesis, Universidad Complutense de Madrid (1998)
19 P Scott, The geometries of 3–manifolds, Bull. London Math. Soc. 15 (1983) 401 MR705527
20 W P Thurston, The Geometry and Topology of 3–manifolds, Princeton University (1979)
21 W P Thurston, Three-dimensional geometry and topology Vol. 1, Princeton Mathematical Series 35, Princeton University Press (1997) MR1435975
22 H Whitney, On singularities of mappings of euclidean spaces I: Mappings of the plane into the plane, Ann. of Math. $(2)$ 62 (1955) 374 MR0073980